Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 214, NWS Philadelphia/Mount Holly

July 6, 2019Chester County, Delaware County, Philadelphia County, Pennsylvania; Gloucester County, New Jersey

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 6, 2019, 6:42 PM EDT for Chester County, Delaware County, Philadelphia County, Pennsylvania; Gloucester County, New Jersey. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2019, 6:42 PM EDT (22:42 UTC)
Expired
Jul 6, 2019, 7:12 PM EDT
In force
30 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Gloucester County, NJ, Chester County, PA, Delaware County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 89 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 10.7 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2019-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 281 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2019-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
281 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
998 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

249 
WUUS51 KPHI 062242
SVRPHI
NJC015-PAC029-045-101-062330-
/O.NEW.KPHI.SV.W.0214.190706T2242Z-190706T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
642 PM EDT Sat Jul 6 2019

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  Northwestern Gloucester County in southern New Jersey...
  East central Chester County in southeastern Pennsylvania...
  Southwestern Philadelphia County in southeastern Pennsylvania...
  Delaware County in southeastern Pennsylvania...

* Until 730 PM EDT.

* At 642 PM EDT, a severe thunderstorm was located over Paoli, or 8
  miles northeast of West Chester, moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to roofs, siding, trees, and power lines is 
           possible.

* Locations impacted include...
  Philadelphia, Chester, Yeadon, Folcroft, Swarthmore, East
  Lansdowne, Darby Township, Cheyney, Trout Lake, Chelsea, Radnor
  Township, Gradyville, Broomall, Newtown Square, Chester Township,
  Drexel Hill, Lima, South Philadelphia, Valley Forge and Nether
  Providence Township.

People attending PES Explosion Response and Recovery should seek safe
shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4000 7562 4011 7547 4009 7545 4009 7543
      3991 7518 3976 7537
TIME...MOT...LOC 2242Z 312DEG 16KT 4001 7547 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

Fitzsimmons
1 follow-up statement
407 
WWUS51 KPHI 062312
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
712 PM EDT Sat Jul 6 2019

NJC015-PAC029-045-101-062322-
/O.CAN.KPHI.SV.W.0214.000000T0000Z-190706T2330Z/
Gloucester NJ-Chester PA-Philadelphia PA-Delaware PA-
712 PM EDT Sat Jul 6 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GLOUCESTER...EAST
CENTRAL CHESTER...SOUTHWESTERN PHILADELPHIA AND DELAWARE COUNTIES IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

LAT...LON 4000 7562 4011 7547 4009 7545 4009 7543
      3991 7518 3976 7537
TIME...MOT...LOC 2311Z 312DEG 16KT 3992 7534 

$$

Fitzsimmons

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 6:24 PM EDT, 18 minutes earlier.

Area forecast discussion, Jul 6, 6:24 PM EDT, 18 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
624 PM EDT Sat Jul 6 2019

.SYNOPSIS...
A cold front will move across the area this evening into
tonight, then slowly push to our south Sunday. High pressure
located across the Great Lakes region Sunday into Monday will
build towards the area Tuesday into Wednesday, eventually moving
out to sea by Wednesday night. Another frontal boundary will
cross the area later Thursday into Thursday night as low
pressure moves out of the Great Lakes and toward southeast
Canada and the northeast states. A secondary front or surface
trough may cross the area on Friday, before high pressure begins
to build to our west for the weekend..

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
The Excessive Heat Warning for the urban corridor from Trenton
to Philadelphia to Wilmington will be terminated.

A cold front extended from the Catskills and the Poconos to
southwestern Pennsylvania early this evening. The boundary will
continue to sink southeastward and it should slowly pass through
our region tonight. Conditions ahead of the boundary will
remain somewhat unstable. Also, precipitable water values are
forecast to stay in the 2.0 to 2.25 inch range. As a result, we
are concerned with the potential for additional locally heavy
rain and isolated wind damage. The threat of wind damage should
decrease with the loss of daytime heating this evening. Also, as
the convection moves into our area, which has been worked over
by the earlier storms, the amount of available instability
should lessen.

The showers and thunderstorms are forecast to push off the
coast around midnight, with some lingering light showers in
their wake.

A southwest to west wind this evening is forecast to become
light and variable overnight. Low temperatures will range from
the upper 60s to the middle 70s.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
The cold front is expected to extend across Cape May and
southern Delaware around mid morning on Sunday. It is forecast
to drift slowly to the southeast. Clouds will likely linger over
much of our area on Sunday. There may be some breaks up north.
Also, showers are anticipated especially from the Philadelphia
metropolitan area and the central New Jersey coast southward.
Those locations may experience isolated thunder, as well. There
will be little potential for severe weather on Sunday and the
threat of moderate to heavy rain will be limited to areas south
of a Reading-Philadelphia- Atlantic City line.

The wind is anticipated to settle into the northeast around 5
to 10 MPH with high temperatures mostly in the 80s.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
Summary: The main thinking through the extended remains the
same as previous package with only some minor tweaks/refinements
to timing. High pressure will build over the Great Lakes Monday
and then trek eastward towards the area Tuesday before moving
offshore Wednesday. A mid-lvl trough and associated surface low
will track through the Great Lakes Thursday into Friday. Surface
high pressure will then build in the wake of these features
into next weekend.

Dailies:

Monday...Although things will be generally quiet as the airmass
dries out there will still be chances for some light showers
Monday as a confluence zone sets up over the area associated
with a passing inverted trough. Right now the precip. focus
looks to be over eastern PA/NW NJ with perhaps some additional
chances for precipitation over Delmarva where the highest
residual moisture resides. However, given lack of
moisture/instability generally expect any precipitation during
the day Monday to be light. Otherwise it should feel
refreshingly dry (particularly relative to today) with highs in
the 80s and dewpoints in the low 60s.

Tuesday-Wednesday... The high builds toward us this in this
period with the mid-lvl ridge initially over the Great Lakes
gradually progressing eastward. Consequently expect dry weather
with temperatures gradually warming into the upper 80s/lower 90s
by Wednesday Despite the warming temperatures dewpoints remain
in the low to mid 60s so it won't feel too bad.

Thursday through Friday morning...The most active period of the
extended looks to be Thursday into Friday AM, as the mid-lvl
trough & sfc. low track north of us. Pre-frontal convection will
be possible Thursday afternoon particularly over western
portions of the CWA, while the more widespread precipitation
will likely occur with the surface front/trough passage Thursday
night. Details are still fuzzy this far out, but given
increasing moisture/instability and increased flow aloft some
stronger storms would be possible, although this will at least
partially depend on favorable diurnal timing.

Friday into Saturday... Precipitation should move out by Friday
PM with Saturday looking dry as high pressure begins to build
to our west. High temps will generally be in the mid to upper
80s.

&&

.AVIATION /22Z SATURDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Into this evening (until 04Z)...Scattered showers and
thunderstorms. The rain will be heavy at times with conditions
lowering to IFR in showers and thunderstorms. VFR conditions are
anticipated outside of any precipitation. West wind 5 to 10
knots becoming variable less than 10 knots.

Overnight (04z until 10Z)...Generally VFR, with localized MVFR
conditions possible. Lingering light rain showers are expected.
Variable wind 6 knots or less.

Sunday...Mainly VFR. Scattered showers and isolated thunder,
especially from KRDG, KPHL and KACY southward. Northeast wind
around 5 to 10 knots..

OUTLOOK...

Sunday night-Monday... Mostly VFR with a slight chance of
showers and thunderstorms which may temporarily lower
conditions. Easterly winds at 5-10kts.

Tuesday-Wednesday... VFR conditions expected. Light and
variable winds becoming southerly at 5-10kts by Wednesday
afternoon.

Thursday... Likely VFR through the morning with shower and
thunderstorm chances later int he day. Winds
southerly/southwesterly 5-10kts.

&&

.MARINE...
A south to southwest wind 10 to 15 knots this evening, becoming
northwest around 10 knots late tonight. Northeast wind 10 to 15
knots on Sunday. Waves on our ocean waters will be 3 to 4 feet.
Waves on Delaware Bay are forecast to be 2 feet or less.

OUTLOOK...

Monday-Thursday... Generally sub-SCA conditions conditions are
expected to prevail through the period although 4 ft seas and
20kt easterly gusts will be possible Monday, and 20+ kt
southerly gusts may be possible Thursday.

Rip Currents...

A south to southwest wind around 10 to 15 MPH into this evening
with breaking waves of 2 to 3 feet should maintain a low risk
for the development of dangerous rip currents. However, we may
begin to approach a moderate risk in spots, especially along the
Jersey Shore.

A moderate risk is forecast for Sunday along the coasts of New
Jersey and Delaware due to a northeast wind around 10 to 15 MPH.
Breaking waves around 3 feet are anticipated.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Carr
Near Term...Iovino
Short Term...Iovino
Long Term...Carr
Aviation...Carr/Iovino
Marine...Carr/Iovino
Hazardous weather outlook, Jul 6, 6:18 PM EDT, 24 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
618 PM EDT Sat Jul 6 2019

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-072230-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
618 PM EDT Sat Jul 6 2019

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Tonight.

Thunderstorms may produce locally heavy rainfall and gusty winds
this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-072230-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
618 PM EDT Sat Jul 6 2019

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Tonight.

Thunderstorms may produce locally heavy rainfall and gusty winds
this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There will be a moderate risk of dangerous rip currents on Sunday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-072230-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
618 PM EDT Sat Jul 6 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

Thunderstorms may produce gusty winds on the waters.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Jul 6, 2:42 PM EDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
242 PM EDT SAT JUL 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 PM     FUNNEL CLOUD     1 NNE FELLOWSHIP        39.94N 74.96W
07/06/2019                   BURLINGTON         NJ   PUBLIC

            VIDEO OF A FUNNEL CLOUD CROSSING I-295 NEAR
            EXIT 36.

&&

STAARMANN
Local storm report, Jul 6, 2:44 PM EDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
244 PM EDT SAT JUL 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     TSTM WND DMG     1 NE FELLOWSHIP         39.94N 74.96W
07/06/2019                   BURLINGTON         NJ   FIRE DEPT/RESCUE

            VEHICLE OVERTURNED AT GAITHER DR. AND
            FELLOWSHIP RD. NATURAL GAS LEAKS AND SOME
            BUILDING DAMAGE. TIME ESTIMATED FROM RADAR.

&&

TCD
Local storm report, Jul 6, 3:08 PM EDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
308 PM EDT SAT JUL 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     FUNNEL CLOUD     OCEAN ACRES             39.74N 74.28W
07/06/2019                   OCEAN              NJ   TRAINED SPOTTER

            OCEAN ACRES SECTION OF STAFFORD TOWNSHIP
            OCEAN COUNTY, MULTIPLE WATER RESCUES DUE
            OCCUPIED VEHICLES CAUGHT IN DEEP FLOOD
            WATERS.

&&

STAARMANN
Local storm report, Jul 6, 3:14 PM EDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
314 PM EDT SAT JUL 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     FLOOD            METUCHEN                40.54N 74.36W
07/06/2019                   MIDDLESEX          NJ   TRAINED SPOTTER

            ROADWAY FLOODING HAS CLOSED SEVERAL
            UNDERPASSES ON MAIN ST.

&&

TCD
Local storm report, Jul 6, 4:17 PM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
417 PM EDT SAT JUL 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     FLASH FLOOD      OCEAN ACRES             39.74N 74.28W
07/06/2019                   OCEAN              NJ   TRAINED SPOTTER

            CORRECTS PREVIOUS REPORT FROM OCEAN ACRES
            WHICH IS A FLASH FLOOD REPORT NOT A FUNNEL
            CLOUD REPORT. OCEAN ACRES SECTION OF
            STAFFORD TOWNSHIP OCEAN COUNTY, MULTIPLE
            WATER RESCUES DUE OCCUPIED VEHICLES CAUGHT
            IN DEEP FLOOD WATERS (5.34 INCHES OF RAIN
            MEASURED BY TRAINED SPOTTER IN JUST OVER 2
            HOURS).

&&

NC
Local storm report, Jul 6, 6:29 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
629 PM EDT SAT JUL 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     TORNADO          MOUNT LAUREL            39.94N 74.95W
07/06/2019                   BURLINGTON         NJ   NWS STORM SURVEY

            A BRIEF LANDSPOUT TORNADO OCCURRED IN MOUNT
            LAUREL TOWNSHIP IN BURLINGTON COUNTY, NEW
            JERSEY. SURVEILLANCE VIDEO SHOWED THE
            TORNADO TOUCHING DOWN IN A COMMERCIAL
            WAREHOUSE PARKING LOT. THE TORNADO MOVED
            ACROSS THE PARKING LOT, OVERTURNING ONE CAR.
            THE TORNADO THEN PASSED OVER THE ADJOINING
            WAREHOUSE BUILDING WHERE IT CAUSED MINOR
            ROOF DAMAGE. PORTIONS OF ROOF MATERIAL WERE
            PULLED BACK CAUSING THE ROOF TO BOW. TWO AIR
            CONDITIONING UNITS WERE TORN OFF THE ROOF.
            CEILING TILES WERE ALSO DISLODGED THROUGHOUT
            THE INTERIOR OF THE BUILDING. THE TORNADO
            THEN QUICKLY DISSIPATED BEFORE IMPACTING ANY
            OTHER OBJECTS. THANKFULLY, NO INJURIES OR
            FATALITIES OCCURRED DURING THIS EVENT.

&&

TCD

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 3:43 PM EDTSevere Thunderstorm WarningPHINorthampton47 min
Jul 6, 3:55 PM EDTTornado WarningPHIDelaware, Philadelphia50 min
Jul 6, 4:28 PM EDTSevere Thunderstorm WarningPHIBucks21 min
Jul 6, 4:41 PM EDTSevere Thunderstorm WarningPHIMonroe, Northampton49 min
Jul 6, 4:45 PM EDTAreal Flood AdvisoryPHIBucks, Delaware, Montgomery, Philadelphia4 hr
Jul 6, 4:54 PM EDTAreal Flood AdvisoryPHIBucks, Chester, Montgomery4 hr
Jul 6, 5:04 PM EDTSevere Thunderstorm WarningPHIDelaware17 min
Jul 6, 5:25 PM EDTSevere Thunderstorm WarningPHIBucks50 min
Jul 6, 5:36 PM EDTTornado WarningPHIBucks24 min
Jul 6, 5:44 PM EDTAreal Flood AdvisoryPHIBerks, Carbon, Lehigh, Monroe, Northampton4 hr
Jul 6, 5:49 PM EDTAreal Flood AdvisoryPHIChester, Delaware, Montgomery4 hr
Jul 6, 6:13 PM EDTSevere Thunderstorm WarningPHIBucks, Montgomery, Philadelphia15 min
Jul 6, 6:22 PM EDTSevere Thunderstorm WarningPHIBerks, Carbon, Lehigh, Monroe, Northampton38 min
Jul 6, 6:49 PM EDTFlash Flood WarningPHIMonroe, Northampton3 hr
Jul 6, 6:53 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Chester, Lehigh, Monroe, Montgomery and 1 more67 min
Jul 6, 7:45 PM EDTSpecial Weather StatementPHIBucks, Chester, Delaware, Montgomery, Philadelphia45 min
Jul 6, 1:28 PM EDTAreal Flood AdvisoryPHIOcean3 hr
Jul 6, 1:46 PM EDTFlash Flood WarningPHIOcean4 hr
Jul 6, 1:52 PM EDTSpecial Marine WarningPHI53 min
Jul 6, 2:05 PM EDTSpecial Weather StatementPHIBurlington25 min
Jul 6, 2:06 PM EDTSpecial Weather StatementPHIMonmouth24 min
Jul 6, 2:07 PM EDTSpecial Marine WarningPHI53 min
Jul 6, 2:10 PM EDTSpecial Weather StatementPHIOcean35 min
Jul 6, 2:13 PM EDTSpecial Weather StatementPHICumberland47 min
Jul 6, 2:17 PM EDTAreal Flood AdvisoryPHIBurlington, Camden2 hr
Jul 6, 2:22 PM EDTSpecial Marine WarningPHI53 min
Jul 6, 2:25 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Ocean28 min
Jul 6, 2:26 PM EDTSevere Thunderstorm WarningPHIMonmouth34 min
Jul 6, 2:28 PM EDTSevere Thunderstorm WarningPHIAtlantic, Ocean47 min
Jul 6, 2:29 PM EDTSpecial Marine WarningPHI61 min
Jul 6, 2:40 PM EDTSpecial Marine WarningPHI31 min
Jul 6, 2:58 PM EDTSpecial Marine WarningPHI62 min
Jul 6, 3:04 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cape May, Ocean26 min
Jul 6, 3:22 PM EDTSevere Thunderstorm WarningPHIAtlantic, Ocean37 min
Jul 6, 4:08 PM EDTTornado WarningPHIHunterdon25 min
Jul 6, 4:39 PM EDTSevere Thunderstorm WarningPHICamden, Gloucester, Salem32 min
Jul 6, 4:49 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Somerset, Sussex, Warren4 hr
Jul 6, 5:32 PM EDTFlash Flood WarningPHIWarren4 hr
Jul 6, 7:33 PM EDTSevere Thunderstorm WarningPHIAtlantic, Camden, Cumberland, Gloucester, Salem42 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2019Severe Thunderstorm Warnings in New Jersey, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.